What are the side effects of Lamictal in depression and ADHD treatment?
I am looking into the side effects of Lamictal as treatment for my daughter s depression and ADHD. She is 16 years old. She claims she is experiencing mood swings, depression, and can t tell if this is being caused by Lamictal or if the medication is just not effective
My son is 8 and weighs about 67 lbs. He was diagnosed with ADHD a year ago and his dr. started him on Vyvanse and moved him all the way up to 60 mg. He was doing much better behavior wise but we noticed he had started pulling out his hair. The Dr. switched him to Concerta. Do you think this will help? if not what is the next step?
I was checking into the side effects of lamictal, which I have been on for at least ten years. I am not confident in my dr s advice anymore. I ask him about the side effects and combination of the medicines he has me taking, and I have even questioned the pharmacist about them, and she just says that if she calls to let him know they contradict each other he just overrides it. I have so many of the side effects of just the lamictal, I m afraid to look up the other medicines. What do I do. ? He has never done any blood work or tests to check on my treatment progress. What do I do???
I have been taking Lexapro for depression for 9 years and now the doctor is switching me to Effexor. what my question is, I am worried about the risks of taking this kind of medication for so many years. I have hepatitis C and have done interferon treatment, with no eradication of the virus. thanks so much!
I am wondering about some numbness that I get fairly easily in my body. I looked through the Internet and saw that this numbness can be caused by an underactive thyroid, and of course, the heart. Does the vagal nerve stimulator that I had placed in my chest about 9 years ago to help with my epilepsy affect the thyroid in some way? Went to the hospital to see about any problems with the heart about a year ago. They tested it, and drew some blood. They didn t give me any warnings about heart problems though. Or, does this have anything to do with all the prescriptions I take with my epilepsy and depression-- Depakote, Lamictal, Felbatol, and Levocarnitine (Carnitor)? I heard about some of the other symptoms that the underactive thyroid can cause that I also have-- being sleepy very easily, depression, and often feeling cold.
My scrotum is often tight. Other times it seems to hang normally but I can t find any pattern to it (not simply a matter of temperature). Why does this happen and is there anything I can do about it? I am 31, 6 2 , 11stone, being treated for depression with lamotrigine, but my scrotum has always been this way.
My story is a difficult one, I went through a rough patch last year, Myself and my wife was looking to buy a new house and we battled to find one for 9 months, whilst staying with my folks. This made me a bit depressed so went out a lot with my friends and drank a lot of whiskey and smoking cigarettes. We then finally got the house we wanted, me being very excited, went out with friends and got horribly drunk and smoked a half a packed of menthol cigarettes. The next morning i was very sick, with a huge hangover, this carried on for 2 weeks. I was urinating like a racing horse. I also felt that my kidneys were very tender, I went to the doctor and she gave me a cortisone injection. Then i went to a doctor and he told me I had crystals in my kidneys and that it would go away. I have to drink a lot of water and drink citro soda to flush my kidneys clean. I also used to drink allergex antihistamine which was a sedative drug. The doctor told me this makes people drowsy and that I should rather use Loratadine because it is not a sedative drug. When I started using this drug i made me feel very funny but I thought it would be a side affect, after a weeks use of this medication i stated getting panic attacks. This then made my brain felt like it was making waves like the ocean, also a feeling of being drunk and I new something was not right in my brain. I then went out with my wife to her companies year end function and had one glass of Champaign and two shooters. The following eve i got another pannic attack. I went to bed and slept, i woke up at 3 in the morning and it felt as if my brain was running like a V8 Engine. and at a high frequency pitch. I then walked in the house feeling very restless I could not stand i could not sit still. This continued for 3 days, then I admitted myself into hospital. I was diagnosed with psychomotor epilepsy (TLE) ( The psychiatrist told me my brain frequencies are out of synch) . I was then put on Alprazolam medication and zyprexa and epilim. This didn’t make me feel very good my sight wasn’t good and dint feel myself. As soon as people came near me I wanted to hurt them stab them with a knife if I was eating. And my vision was not good as if I was in a dream state. I then went back to the doctor saying that I stopped taking the eplim, she then changed the medicine to tegratol and seroquel. The seroquel was a total brain dysfunctional, So I stopped taking the seroquel medication and only drank the tegratol. I could do nothing at work my brains memory and concentration was of that of a gold fish ( with the seroquel). I then went to neurologist for another scan and he said there is no more brain problem and that there is no more epilepsy. The doctor took me off the Alprazolam and I woke up at three in the morning. I then admitted myself into hospital where they pumped all medication out of my body, and then they gave me urbanol, 75mg of lamotrigine, 2 tabs camcolit and etamien to sleep. I then went back to sphyciatrist and she gave me Epilim again, I again didn’t drink it, cause it made my brain feel funny. I then decided i wanted to go to a sleep clinic where there was another neurologist, he told me I had an illness and that it was not epilepsy. He then send me to another psychiatrist. I am now on 100 mg of lamotrigine, 100mg malipoxin (trazodone), and clonazepam (Rivotril)
I still have weird feelings in my brain, which is only related to extreme anxiety. There are periods during the day that I feel horribly drunk (Intoxicated feeling) as if I had a whole bottle of whiskey and feel as if the brain cells are burning. I have heached over my two frontal lobes, headaches on the side of my head. I get lots of cold sweats, I stress a lot on how I feel, which I know is not good for the anxiety, My body is sore in the morning as if I have flue, and also periods during the course of the day I Have feeling as if something is eating my brain. I also had brain fog symptoms, somptoms of my brain being squeezed, as if it is dehydrated. My brain doesn’t feel clear, as if the brain power is suppressed. I also have a feeling of having a hang over sometimes. My brain feels like water moving in the ocean.
I have read a lot on the internet on diseases like dementia and other mental illnesses. But I think I have severe anxiety which was caused by the alcohol. Im still concerned that I have brain damage
I am not an alcoholic, I only drink with my friends, And I don’t smoke during the day. I only had 5 hard party sessions in 2 months. I don’t have any cravings besides for sweets (Sugar)
Could the cigarette smoking together with the alcohol cause temporary seizures? I am so worried about brain damage, or is the anxiety making me feel stupid with not good memory and concentration. I had one MRI and two EEG scans. I am so paranoid and worried about my health. It feels like a live in a dream. Should I go for any other brain scans? Like a PET CAT, MEG scan?
I think the anxiety is also physically killing me.
I have now also gone for acupuncture sessions. As the doctor in our church which specialises in Chinese medicine says my central nervous system is going up and down. Every doctor has something else to say and it is freaking me out.
Hello, I m wondering if there is any significant difference between Lamictal and the generic? My bro and I are on the generic with no problems. My nephew said his doctor said he can t switch to even a different brand or the generic, that it will have some disastrous consequences for him. This sounds weird. My psych is the best in the area and even the state. He would never give me anything that is harmful to me. I m just curious about my nephew and why his doctor would tell him that. My nephew has had no insurance in the past, and it seems to me maybe his dr is taking advantage of him. What do you think?
Hi, my son is five years old and suffering from left hemiparesis since birth, first time seizure was monitored at two years. Second time three years but last one and half years seizure was not occurred due to valparine 7.5 ml twice and frisium 5mg...
my name is XXXXXXX XXXX from XXXXXXX i was diagnosed for epilepsy / encephalitis in 2012 november and was in coma for 45 days i m 36 years old i was a chain smoker but i stopped smoking since 7 months but i chew tobacco every day and having...